# SDR ANCF2015073101

- Difficulty date: July 31, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N342AV
- Make and model: Airbus A330-243
- Aircraft serial: 1342
- Aircraft time: 1,468,527 hours, 2,185 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENG START ON STATUS PAGE FUEL AFT XFR.  PERFORMED TSM 28-27-00-810-829-A, NO MSG NO FAULT FOUND.  PERFORMED BITE OF FCMC IAW AMM 28-51-00-740-801, TESTED OK.
